# SDR AALA202203224782

- Difficulty date: March 8, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT Y1500. REPLACED CENTER SHAPE FITTING PER SRM 51-42-11.
